# SDR P5CA2021030900062

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,201 hours, 5,355 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Malfunctioned
- Location: Utility
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, L UTIL BUS OFF AND R UTIL BUS OFF QRH PROCEDURE COMPLETED, POWER RESTORED TO BOTH BUSES.  RESET L&R UTILITY BUS SWITCHES AND THEN OPER' CHKED OK AS PER AMM 24-22-00/501.
